MathSciNet Relay Station
MathSciNet bibliographic data
MR1157613 (93h:43006) 43A46 (43A80)
Hare, Kathryn E.; Wilson, David C. A structural criterion for the existence of infinite central $\Lambda(p)$ sets. Trans. Amer. Math. Soc. 337 (1993), no. 2, 907–925.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement